논문윤리하기 논문투고규정
  • 오늘 가입자수 0
  • 오늘 방문자수 44
  • 어제 방문자수 57
  • 총 방문자수 146
2019-09-18 16:32pm
학회 논문지
HOME 자료실 > 학회 논문지

발간년도 : [2019]

 
논문정보
논문명(한글) [Vol.14, No.2] A Study on the Generalized Tangent Polynomials Using the Characteristics of Numbers
논문투고자 Ho Yong Jung, Won Yang Park, Sang Young Jei
논문내용 Recently, Korean mathematicians and foreign mathematicians have been studying the number of Bernoulli and the polynomial of Bernoulli, the number of Euler and the polynomial of Euler, the number of Genocchi and the polynomial of Genocchi, and the number of tangent and the polynomial of tangent. In specially, main studies are the generalized Bernoulli numbers and polynomials, the generalized of Euler numbers and polynomials, the generalized of Genocchi numbers and polynomials, and the generalized of tangent numbers and polynomials. In this study, we study generalized tangent numbers and polynomials in line with recent research trends. Firstly, the relationship between Bernoulli numbers and polynomials, Euler numbers and polynomials, Genocchi numbers and polynomials, and Stirling numbers of the first kind and Stirling numbers of the second kind are studied using the generating function. Next, tangent numbers and polynomials are derived through the generating function corresponding to the real parameters and complex parameters. In conclusion, we investigate properties of the generalized tangent numbers and polynomials as some identities including the generalized tangent numbers and polynomials. In further research, we will conduct a study on the calculation of the symmetric properties and roots of tangent polynomials using the newly proven generalized tangent numbers and polynomials.
첨부논문
   14-2-04.pdf (489.2K) [5] DATE : 2019-05-05 10:10:21